# SDR ASAA2018102926643

- Difficulty date: October 25, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 44,768 hours, 13,381 cycles
- System (JASC): 7600 · Engine Controls
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LONG TIME FAULT CODE 76-21361 ON NR 1 ENG START LEVER SIGNALS DISAGREE. GROUNDED - YES. ACCOMPLISHED AN EEC BITE PER FIM 76-11/801 AND FOUND NO ACTIVE FAULTS ON ANY FLIGHT LEG IN HISTORY/RECENT FAULTS PAGES. THIS CLEARS PLT.
